# SDR SWAA2022061310157

- Difficulty date: May 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARK ON L/H TRANSITION ANGLE AT APPROX. STA 452 / [01] DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] CUT AND REMOVED SECTION OF LEFT HAND TRANSITION ANGLE AT FORWARD CARGO; STATION 440+10 TO 500E+10 I/A/W SRM 53-00-53-2R-5.;[03] FABRICATED REPAIR SPLICE AT STA. 440+10 PER SRM 53-00-53-2R-5 AND EA 22-153-01482-WIP1 (TTG8Q00CHEZA).;[04] VERIFIED REPAIR SPLICE FABRICATION AT STA. 440+10 PER SRM 53-00-53-2R-5 AND EA 22-153-01482-WIP1 (TTG8Q00CHEZA). CORRECTIVE ACTION #3.;[05] OK TO INSTALL L/H TRANSITION ANGLE;[06] REMOVED AND REPLACED SECTION OF TRANSITION ANGLE PER SRM 53-00-53-2R-5 AND EA 22-153-01482 (TTG8Q00CHEZA)(TTG8Q00CKPG6).;[07] INSPECTED AS REQUIRED. CORRECTIVE ACTION #6
